# SDR AALA202505262816

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 38,009 hours, 15,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGTH CREW REPORTEDS AN OILY AND OR MUSTY SMELL IN THE FLIGHT DECK ONLY THAT  STARTED AT FL220 AND CONTINUED UNTIL APPROXIMATELY 8000 FEET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
